| Model Number |
LXMJ44L |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 24 hours post laparoscopic sleeve gastrectomy, the patient had bleeding.The surgeon claimed that the postoperative bleed was thought to have originated from the use of the ligasure device.No other ligasure sited found reopened.There were no issues noted during the case except for occasional bleeding.It was observed during the procedure that there was activation tone and end tones heard and there was no re-grasp alarm.